TitleEcotype diversification of an abundant Roseobacter lineage
Publication TypeJournal Article
Year of Publication2017
AuthorsSun Y, Zhang Y, Hollibaugh JT, Luo H
JournalEnvironmental Microbiology
Issue4
Pagination1625 - 1638
Date PublishedJan-04-2017
URLhttp://doi.wiley.com/10.1111/emi.2017.19.issue-4http://doi.wiley.com/10.1111/1462-2920.13683http://onlinelibrary.wiley.com/wol1/doi/10.1111/1462-2920.13683/fullpdfhttps://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1111%2F1462-2920.13683
DOI10.1111/emi.2017.19.issue-410.1111/1462-2920.13683
Short TitleEnviron Microbiol
Personnel Author: